# SDR R61A201309270961

- Difficulty date: September 27, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 10,785 hours, 10,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN BETWEEN BS 310 & 341 STRINGERS 18 - 19P.  MX REPAIRED DAMAGED SKIN IAW RD8/4-53-5718.
